# SDR SWAA2022031571080

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB STRAP BS 1015 TO BS 1031 LBL-3 WL-208. / [01] DAMAGE FOUND AT CABIN FLOOR WEB STRAP BS 1015; LBL 3; WL 208 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM; PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED CABIN FLOOR WEB STRAP BS 1006 - 1029 LBL 3; WL 208 IAW SRM 51-40-02;[04] LOCATED AND DRILLED NEW FLOOR WEB STRAP P/N 147A5620-3 IAW SRM 51-40-05 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL.;[06] INSTALLED CABIN FLOOR WEB STRAP BS 1006 - 1029 LBL 3; WL 208 IAW SRM 51-40-02 AND DWG 147A5600;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED CARD COMPLETE
